# SDR HNAA2011110200343

- Difficulty date: October 28, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 67,330 hours, 76,168 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DOOR AMBER LIGHT ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED GEAR IAW CHECK LIST.  AMBER LIGHT RE-ILLUMINATED.  ADJUSTED FORWARD LT GEAR DOOR ACTUATOR AND INSTALLED NEW PROX SWITCH FOR GEAR DOOR IAW MM 32-10-36. SWUNG GEAR SEVERAL TIMES.  OPS CHECKED GOOD.
